zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Successive approximation of neutral functional stochastic differential equations with jumps. (English) Zbl 1196.60114

Existence and uniquenss of càdlàg mild solutions of a stochastic delay equation

d[x(t)+g(t,x(t-r))]=[Ax(t)+f(t,x t )]dt+σ(t,x t )dW(t)+ 𝒰 h(t,x t ,u)N ˜(dt,du)

in a Hilbert space H with an initial condition x(t)=ϕ(t) for t[-r,0] is proved. Here x t (s)=x(t+s), s[-r,0], A generates a holomorphic semigroup of contractions on H, W is a cylindrical Wiener process, N ˜ is a compensated Poisson martingale measure generated by a stationary Poisson point process in a σ-finite measure space (𝒰,,ν), the nonlinearities g, f, σ and h are defined on suitable spaces and, roughly speaking, g is Lipschitz of at most linear growth and the modulus of continuity of f, σ and h is at most εmax{1,|ρ(ε)|} where ρ is of multiples of iterated logarithms growth near the origin.

60H15Stochastic partial differential equations
34G20Nonlinear ODE in abstract spaces
60J65Brownian motion
60J75Jump processes
[1]Albeverio, S.; Mandrekar, V.; Rüdiger, B.: Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise, Stochastic process. Appl. 119, 835-863 (2009) · Zbl 1168.60014 · doi:10.1016/j.spa.2008.03.006
[2]Bihari, I.: A generalization of a lemma of belmman and its application to uniqueness problem of differential equations, Acta. math., acad. Sci. hungar. 7, 71-94 (1956) · Zbl 0070.08201 · doi:10.1007/BF02022967
[3]Caraballo, T.; Real, J.; Taniguchi, T.: The exponential stability of neutral stochastic delay partial differential equations, Discrete contin. Dyn. syst. 18, 295-313 (2007) · Zbl 1125.60059 · doi:10.3934/dcds.2007.18.295
[4]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[5]Datko, R.: Linear autonomous neutral differential equations in Banach spaces, J. differential equations 25, 258-274 (1977) · Zbl 0402.34066 · doi:10.1016/0022-0396(77)90204-2
[6]Goldstein, A.; Jerome: Semigroups of linear operators and applications, (1985) · Zbl 0592.47034
[7]Govindan, T. E.: Almost sure exponential stability for stochastic neutral partial functional differential equations, Stochastics 77, 139-154 (2005) · Zbl 1115.60064 · doi:10.1080/10451120512331335181
[8]Hausenblas, E.; Seidler, J.: Stochastic convolutions driven by martingales: maximal inequalities and exponential integrability, Stoch. anal. Appl. 26, No. 1, 98-119 (2008) · Zbl 1153.60035 · doi:10.1080/07362990701673047
[9]Ikeda, N.; Watanabe, S.: Stochastic differential equations and diffusion processes, (1989)
[10]Kolmanovskii, V.; Koroleva, N.; Maizenberg, T.; Mao, X.; Matasov, A.: Neutral stochastic differential delay equations with Markovian switching, Stoch. anal. Appl. 21, No. 4, 819-847 (2003) · Zbl 1025.60028 · doi:10.1081/SAP-120022865
[11]Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional differential equations, (1986)
[12]Liu, K.: Uniform stability of autonomous linear stochastic fuctional diferential equations in infinite dimensions, Stochastic process. Appl. 115, 1131-1165 (2005) · Zbl 1075.60078 · doi:10.1016/j.spa.2005.02.006
[13]Liu, K.; Xia, X.: On the exponential stability in mean square of neutral stochastic functional differential equations, Systems control lett. 37, No. 4, 207-215 (1999) · Zbl 0948.93060 · doi:10.1016/S0167-6911(99)00021-3
[14]Mahmudov, N. I.: Existence and uniqueness results for neutral sdes in Hilbert spaces, Stochastic analysis and applications 24, 79-95 (2006) · Zbl 1110.60063 · doi:10.1080/07362990500397582
[15]Mao, X.: Exponential stability in mean square of neutral stochastic differential functional equations, Systems control lett. 26, 245-251 (1995) · Zbl 0877.93133 · doi:10.1016/0167-6911(95)00018-5
[16]Mao, X.: Razumikhin-type theorems on exponential stability of neutral stochastic functional–differential equations, SIAM J. Math. anal. 28, No. 2, 389-401 (1997) · Zbl 0876.60047 · doi:10.1137/S0036141095290835
[17]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, Applied mathematical sciences 44 (1983) · Zbl 0516.47023
[18]Wu, J.: Theory and applications of partial functional differential equations, Applied mathematical sciences 119 (1996)